American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Michael G. Cowling and Alessandro Ottazzi. Global contact and quasiconformal mappings of Carnot groups. Conform. Geom. Dyn. 19 (2015) 221-239.
Abstract, references, and article information   
View Article: PDF

[2] Eli Glasner and Benjamin Weiss. Uniformly recurrent subgroups. Contemporary Mathematics 631 (2015) 63-75.
Book volume table of contents   
View Article: PDF

[3] Orbit equivalence. CBMS Regional Conference Series in Mathematics 109 (2008) 67-74.
Book volume table of contents   
View Article: PDF

[4] Fundamental groups II (Arithmetic theory). CBMS Regional Conference Series in Mathematics 109 (2008) 47-51.
Book volume table of contents   
View Article: PDF

[5] Appendix. Background material. CBMS Regional Conference Series in Mathematics 109 (2008) 75-82.
Book volume table of contents   
View Article: PDF

[6] Geometric structures. CBMS Regional Conference Series in Mathematics 109 (2008) 17-23.
Book volume table of contents   
View Article: PDF

[7] Introduction. CBMS Regional Conference Series in Mathematics 109 (2008) 1-7.
Book volume table of contents   
View Article: PDF

[8] Actions in dimension 1 or 2. CBMS Regional Conference Series in Mathematics 109 (2008) 9-15.
Book volume table of contents   
View Article: PDF

[9] Robert J. Zimmer and Dave Witte Morris. Ergodic Theory, Groups, and Geometry. CBMS Regional Conference Series in Mathematics 109 (2008) MR MR2457556.
Book volume table of contents   

[10] Gromov representation. CBMS Regional Conference Series in Mathematics 109 (2008) 33-39.
Book volume table of contents   
View Article: PDF

[11] Stationary measures and projective quotients. CBMS Regional Conference Series in Mathematics 109 (2008) 61-66.
Book volume table of contents   
View Article: PDF

[12] Fundamental groups I. CBMS Regional Conference Series in Mathematics 109 (2008) 25-31.
Book volume table of contents   
View Article: PDF

[13] Superrigidity and first applications. CBMS Regional Conference Series in Mathematics 109 (2008) 41-46.
Book volume table of contents   
View Article: PDF

[14] Locally homogeneous spaces. CBMS Regional Conference Series in Mathematics 109 (2008) 53-59.
Book volume table of contents   
View Article: PDF

[15] Aasa Feragen. Equivariant embedding of metrizable $G$-spaces in linear $G$-spaces. Proc. Amer. Math. Soc. 136 (2008) 2985-2995. MR 2399067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jinpeng An and Zhengdong Wang. Nonabelian cohomology with coefficients in Lie groups. Trans. Amer. Math. Soc. 360 (2008) 3019-3040. MR 2379785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jürgen Berndt and Hiroshi Tamaru. Cohomogeneity one actions on noncompact symmetric spaces of rank one. Trans. Amer. Math. Soc. 359 (2007) 3425-3438. MR 2299462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Hee Oh and Dave Witte Morris. Cartan-decomposition subgroups of $\operatorname{SO}(2,n)$. Trans. Amer. Math. Soc. 356 (2004) 1-38. MR 2020022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Harald Biller. Proper actions on cohomology manifolds. Trans. Amer. Math. Soc. 355 (2003) 407-432. MR 1928093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] T. Budak, N. Isik, P. Milnes and J. Pym. The action of a semisimple Lie group on its maximal compact subgroup. Proc. Amer. Math. Soc. 129 (2001) 1525-1534. MR 1814178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kristopher Tapp. Volume growth and holonomy in nonnegative curvature. Proc. Amer. Math. Soc. 127 (1999) 3035-3041. MR 1605945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Dave Witte. Tessellations of solvmanifolds. Trans. Amer. Math. Soc. 350 (1998) 3767-3796. MR 1432206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gabjin Yun. A note on the fundamental groups of manifolds with almost nonnegative curvature. Proc. Amer. Math. Soc. 125 (1997) 1517-1522. MR 1371147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Guillaume Seydoux. Rigidity of ergodic volume-preserving actions of semisimple groups of higher rank on compact manifolds . Trans. Amer. Math. Soc. 345 (1994) 753-776. MR 1250826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Joo S. Lee. Almost periodic homeomorphisms and $p$-adic transformation groups on compact $3$-manifolds . Proc. Amer. Math. Soc. 121 (1994) 267-273. MR 1233977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Alessandra Iozzi. A nonlinear extension of the Borel density theorem: Applications to invariance of geometric structures and to smooth orbit equivalence. Bull. Amer. Math. Soc. 23 (1990) 115-120. MR 1021792.
Abstract, references, and article information   
View Article: PDF

[27] Guofang Wei. On the fundamental groups of manifolds with almost-nonnegative Ricci curvature . Proc. Amer. Math. Soc. 110 (1990) 197-199. MR 1021214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Robert J. Zimmer. Representations of fundamental groups of manifolds with a semisimple transformation group . J. Amer. Math. Soc. 2 (1989) 201-213. MR 973308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Guofang Wei. Examples of complete manifolds of positive Ricci curvature with nilpotent isometry groups. Bull. Amer. Math. Soc. 19 (1988) 311-313. MR 940494.
Abstract, references, and article information   
View Article: PDF

[30] Dennis Stowe. Stable orbits of differentiable group actions . Trans. Amer. Math. Soc. 277 (1983) 665-684. MR 694382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia